# SDR AALA201711279056

- Difficulty date: November 8, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53112191203
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SILL AT STRINGER 23R BETWEEN FRAMES 16 AND 20, FORWARD GALLEY AREA.  REPAIRED CORRODED AREA IAW SRM 53-11-14-283-005.
